# SDR UALA2010010400054

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 59,458 hours, 10,955 cycles
- Engine: Pwa PW4077
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pressure Sensor
- Component: Sensor
- Component part number: 8102304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK L OVERHEAT AT LT PACK OUTLET OR LT PACK COMPRESSOR OUTLET OR LT PACK FLOW CONTROL VALVES (FCV) ARE CLOSED DUE TO: FCVS FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK CONTROL SWITCH COMMANDED OFF, OR NO PNEUMATIC AIR AVAILABLE TO PACK.   DURING TROUBLESHOOTING FOUND DIFF PRESS SENSOR CTC WITH A BENT PIN, AS PRECAUTIONARY REPLACED FLOW SENSOR VALVE. ALSO ACP MAT TEST OF BOTH FLOW CONTROL VALVES, NO FAULTS NOTED FOR LT PACK.  REPLACED THE LOWER FCV.  SYS CHECKS OK.
